Please use this identifier to cite or link to this item: https://oa.tib.eu/renate/handle/123456789/9107
Files in This Item:
File Description SizeFormat 
A_unified_analysis_of_algebraic_flux.pdf1,79 MBAdobe PDFView/Open
Title: A unified analysis of algebraic flux correction schemes for convection–diffusion equations
Authors: Barrenechea, Gabriel R.John, VolkerKnobloch, PetrRankin, Richard
Publishers version: https://doi.org/10.1007/s40324-018-0160-6
URI: https://oa.tib.eu/renate/handle/123456789/9107
https://doi.org/10.34657/8145
Issue Date: 2018
Published in: SeMA journal 75 (2018), Nr. 4
Journal: SeMA journal
Volume: 75
Issue: 4
Page Start: 655
Page End: 685
Publisher: Berlin ; Heidelberg : Springer
Abstract: Recent results on the numerical analysis of algebraic flux correction (AFC) finite element schemes for scalar convection–diffusion equations are reviewed and presented in a unified way. A general form of the method is presented using a link between AFC schemes and nonlinear edge-based diffusion schemes. Then, specific versions of the method, that is, different definitions for the flux limiters, are reviewed and their main results stated. Numerical studies compare the different versions of the scheme.
Keywords: Algebraic flux correction; Comparison of limiters; Discrete maximum principle; Edge diffusion; Steady-state convection-diffusion equation
Type: article; Text
Publishing status: publishedVersion
DDC: 510
License: CC BY 4.0 Unported
Link to license: https://creativecommons.org/licenses/by/4.0/
Appears in Collections:Mathematik

Show full item record
Barrenechea, Gabriel R., Volker John, Petr Knobloch and Richard Rankin, 2018. A unified analysis of algebraic flux correction schemes for convection–diffusion equations. 2018. Berlin ; Heidelberg : Springer
Barrenechea, G. R., John, V., Knobloch, P. and Rankin, R. (2018) “A unified analysis of algebraic flux correction schemes for convection–diffusion equations.” Berlin ; Heidelberg : Springer. doi: https://doi.org/10.1007/s40324-018-0160-6.
Barrenechea G R, John V, Knobloch P, Rankin R. A unified analysis of algebraic flux correction schemes for convection–diffusion equations. Vol. 75. Berlin ; Heidelberg : Springer; 2018.
Barrenechea, G. R., John, V., Knobloch, P., & Rankin, R. (2018). A unified analysis of algebraic flux correction schemes for convection–diffusion equations (Version publishedVersion, Vol. 75). Version publishedVersion, Vol. 75. Berlin ; Heidelberg : Springer. https://doi.org/https://doi.org/10.1007/s40324-018-0160-6
Barrenechea G R, John V, Knobloch P, Rankin R. A unified analysis of algebraic flux correction schemes for convection–diffusion equations. 2018;75(4). doi:https://doi.org/10.1007/s40324-018-0160-6


This item is licensed under a Creative Commons License Creative Commons